# SDR DALA2025072105480

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 83,319 hours, 10,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DOOR 2R ACCESS PANEL BROKEN/STICKING.   SECURED SLIDE LEVER ACCESS PANEL AT 2R. OK FOR SVC PER A330 AMM 52-12.
